# SDR JJBA20120310003

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 26,245 hours, 35,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Part serial: 98031916
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, CREW NOTICED THE RED FORWARD EMERGENCY LIGHTS WERE NOT OPERATING.  GROUND CREW REPLACED POWER SUPPLY UNIT PS6.  OPS CHECK WAS PERFORMED WITH SATISFACTORY RESULTS.  THE ACFT WAS RELEASED TO FLIGHT STATUS.
